MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363670
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 22jul2025.It was reported that the coil was stuck and could not move forward.A 18mm x 40cm interlock-35 coil was advanced to embolize the abdominal aortic aneurysm.During delivery of the coil through the catheter, the coil could not move forward.It was then withdrawn, and was delivered again; but the coil was still stuck at the orifice of the catheter and could not move forward.The whole set was removed, and replaced it with a new 18mm x 40cm interlock-35 coil.The procedure was completed and there was no patient complications noted as a result of this event.The patient condition following procedure was stable.However, returned device analysis revealed the coil arm was detached.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: media inspection was performed and it showed the box of the device which matches with the provided upn by the customer.Visual and microscopic inspection observed that the main coil, the introducer sheath and the delivery wire were returned.The main coil was bent and stretched, and the coil arm was detached from the main coil.Dimensional inspection of the main coil's zap tip outer diameter (od) and primary coil od passed the specification test.Moreover, the delivery wire's max wield od, max wire and max wire arm od also passed the specification test.
 
Event or Problem Description
Reportable based on device analysis completed on 22jul2025.It was reported that the coil was stuck and could not move forward.A 18mm x 40cm interlock-35 coil was advanced to embolize the abdominal aortic aneurysm.During delivery of the coil through the catheter, the coil could not move forward.It was then withdrawn, and was delivered again; but the coil was still stuck at the orifice of the catheter and could not move forward.The whole set was removed and replaced it with a new 18mm x 40cm interlock-35 coil.The procedure was completed and there was no patient complications noted as a result of this event.The patient condition following procedure was stable.However, returned device analysis revealed the coil arm was detached.
 
Additional Manufacturer Narrative

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22816656
Report Number2124215-2025-52177
Device Sequence Number15642588
Product Code KRD
UDI-Device Identifier08714729795414
UDI-Public(01)08714729795414(17)270608(10)34198235
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363670
Device Catalogue NumberM001363670
Device Lot Number0034198235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight75 KG